Springtime = Allergy Season

Whenever I read vestibular disorder forums there are always questions about allergies and vestibular disorders. Do my allergies increase my vestibular disorder symptoms? Are my symptoms just allergies or are they a bigger problem, like a vestibular disorder?

Allergies can increase vestibular disorder symptoms because inner ear passageways get clogged and congested, causing an increase in dizziness or even vertigo. Some allergy medication will relieve allergy symptoms, but will not necessarily relieve vestibular disorder symptoms (why rehab therapy is so important!). One question posed at our Vestibular Support Group was, “Why would the doctor tell me to take allergy medication when the side effects are ‘dizziness’…when I’m already dizzy?” How frustrating!!!

As far as allergies or vestibular disorder —> diagnosis over a blog would just be silly – go see your doctor! Through tests your doctor will be able to pinpoint the cause and give you a proper diagnosis. Make sure to mention ALL symptoms you are having so the doctor can determine allergies or vestibular disorder.

2 responses to this post.

  1. […] Original post by balancechicago […]

    Reply

  2. […] post by balancechicago Share and […]

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: